# SDR DALA2023022701470

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 24,750 hours, 3,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DURING H CHECK, A PERMANENT REPAIR WAS MEANT TO BE ACCOMPLISHED IN TRACKED DAMAGES (2 DENTS) AFFECTING THE LEADING-EDGE SKIN BETWEEN FSX865-FSX1062.6 AND FSX3714-FSX3978, SLAT #1, LH WING. REFER TO FIGURE 1 FOR FURTHER DETAILS. AS PER LP 8584973, THE INITIAL DAMAGES WERE EVALUATED AND FOUND WITHIN LIMITS. SINCE THAT DATE, THE TIME LIMIT FOR A PERMANENT REPAIR IS OF 12500 FH OR 30 MONTHS (WHICHEVER OCCURS FIRST), WITH REPETITIVE INSPECTIONS EVERY 1000 FH OR 120 DAYS. CURRENTLY, BOTH DAMAGES ARE OUT OF LIMITS SINCE BOTH ARE LOCATED ABOVE INTERNAL STRUCTURE, THIS AS PER A330 SRM 57-40-00-283-001. CORRECTIVE ACTION: ER/A 605816-14 HAS BEEN ISSUED TO PERFORM A REPAIR UNDER AIBS ASSESSMENT. (2644723)
